# SDR SWAA2015021336615

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 50,069 hours, 29,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE OTBD CRACKED AT BS 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
